# SDR 070164

- Difficulty date: August 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A GOUGE BELOW DOOR HANDLE.  ORIGINAL SKIN THICKNESS .050".   REMOVED .011", OUT OF LIMITS PER SRM 53-04 FIG 38.  AREA MEASURES 2.7" BY 1.7" BY .011".   FABRICATED INTERNAL REPAIR DOUBLER 2024 T3, .032".   CARGO DOOR OK FOR CONTINUED SERVICE.
